Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling aches in arms and legs. Have gastrointestinal symptoms and stomach pain. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
For 3 days I have been feeling aches in arms and legs (as in a fever):however,I do not have a fever(This has taken place in the past whenever I do not feel well [probably yearly] ,as I almost never run a fever).Moreover,I have gastrointestinal symptoms (loose stools) ,with a bit of an ache in the stomach.In general,I feel moderately weak,as if I am fighting off something, but have not fully come down with infection(or whatever this is).I go to MD bi-yearly,and am healthy(My most recent influenza vaccination was in February of this year,at age 48).Do you think this is something that will pass ;I actually do feel a bit better this morning?
Posted Mon, 14 Oct 2013 in General Health
Answered by Dr. Shruti Rijhwani 32 minutes later
Brief Answer:
Yes it will pass probably.

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to advise you that by whatever history you gave , whenever any person suffers from loose motions there is loss of fluid from the body plus the food intake is affected . Both these factors lead to profound weakness and loss of electrolytes during loose motions is also a contributory factor.

In that case you dont have a fever but you feel feverish . It generally settles as the loose motions settle. I would advise you to take a probiotic supplement . Add curd to your diet . Prefer bland food for few days.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor